# SDR DXTA2019091102836

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 4,915 hours, 3,908 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 4,915 hours, 3,908 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS ILLUMINATED - IN CRUISE AT FL410 CREW RECEIVED THE FOLLOWING CAS MESSAGES (ALL CONSISTENT WITH FCE 1 FAIL):  YELLOW SWPS FAULT,  FLAP FAIL, AND PTRIM BKP FAIL, AS WELL AS WHITE SPOILER FAULT MESSAGE. CREW RAN APPROPRIATE QRH CHECKLISTS AND WITH MCC AND DISPATCH CONSULTATION, DIVERTED TO APA AFTER BURNING OFF FUEL FOR APPROX 1 HOUR PER ABNORMAL CHECKLIST. NO FLAP APPROACH AND LANDING EXECUTED WITH NO PROBLEMS. GROUND SPOILERS DID DEPLOY ON LANDING. *** CORRECTIVE ACTION *** COMPLIED WITH FIM TASK # 27-36-00-810-816A, GAINED ACCESS TO #1 FCE AND AOA PROBE. PERFORMED CONTINUITY CHECKS TO CONNECTORS AND INSPECTED WIRING. ALL OPERATIONAL CHECKS PER THE FIM TASK 27-36-00-810-816A WERE GOOD. REPLACED #1 FCE PER CUSTOMER REQUEST.
